# SDR MALA060022

- Difficulty date: January 22, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 20,586 hours, 22,501 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LT ENGINE WOULD NOT MAKE CHARTED POWER AT 7000 FT 1C 92 PERCENT TO PRODUCED ITT 875 NG 97 FF 900 LBS.  THIS WAS 60 DEG DELTA WHICH WAS SIMILAR TO TREND.  AIR RETURNED TO DTW.  PERFORMED GPA OF LT ENGINE GPA.  RUNS CHECK GOOD IAW CT7MM MARGIN, WITHIN LIMITS.  REPLACED HP PERISEALS.  GROUND RAN AC.  ALL CHECKS WERE NORMAL FOR TAKEOFF.  POWER ON LT ENGINE 100 PERCENT.  HIT SEVERAL TIMES WITH RO WITHOUT BLEEDS.  ALL CHECKS GOOD AT THIS TIME.  CTOT ALSO WORKED NORMAL.
